J. Nonl. Evol. Equ. Appl. 2012 (2), pp. 17-28, published on February 8, 2012:

Existence of almost automorphic solutions of neutral differential equations

I. Mishra, D. Bahuguna

Department Of Mathematics & Statistics, Indian Institute Of Technology-Kanpur, Kanpur - 208016, India

Received on August 10, 2011, revised version on October 11, 2011
Accepted on December 13, 2011

Communicated by Gaston M. N'Guérékata

Abstract.  In this paper, we provide sufficient conditions for the existence and uniqueness of almost automorphic mild solutions to some classes of first order nonautonomous partial neutral functional differential equations. As an application, a first-order boundary value problem arising in control systems is considered.
Keywords: Almost automorphic function, evolution semigroup, neutral functional differential equation, mild solution.
2010 Mathematics Subject Classification:   34K06, 34A12, 37L05.

Download Full Text: JNEEA-vol.2012-no.2.pdf [240 kB].